Kragujevac Journal of Mathematics Vol. 44 No.2 (2020)

Download full PDF

DOI: 10.46793/KgJMat2002


EDITORIAL BOARD

On the Estrada Index of Point Attaching Strict $k$-Quasi Tree Graphs

Author: M. A. IRANMANESH AND R. NEJATI
DOI: 10.46793/KgJMat2002.165I

New Upper and Lower Bounds for Some Degree-based Graph Invariants

Author: A. GHALAV, A. ASHRAFI AND I. GUTMAN
DOI: 10.46793/KgJMat2002.181G

Existence, Uniqueness and Stability of Periodic Solutions for Nonlinear Neutral Dynamic Equations

Author: F. BOUCHELAGHEM, A. ARDJOUNI AND A. DJOUDI
DOI: 10.46793/KgJMat2002.189B

Some Commutativity Theorems for Near-Rings with Left Multipliers

Author: A. BOUA, A. Y. ABDELWANIS AND A. CHILLALI
DOI: 10.46793/KgJMat2002.205B

Soft Interior-Hyperideals in Left Regular LA-Semihypergroups

Author: M. Y. ABBASI, S. A. KHAN, A. F. TALEE AND A. KHAN
DOI: 10.46793/KgJMat2002.217A

Some Results on Super Edge-Magic Deficiency of Graphs

Author: M. IMRAN, A. Q. BAIG AND A. S. FENOVCíKOVá
DOI: 10.46793/KgJMat2002.237I

Laplace Transform and Homotopy Perturbation Methods for Solving the Pseudohyperbolic Integrodifferential Problems with Purely Integral Conditions

Author: A. NECIB AND A. MERAD
DOI: 10.46793/KgJMat2002.251N

Some Matrix and Compact Operators of the Absolute Fibonacci Series Spaces

Author: F. GöKçE AND M. A. SARIGöL
DOI: 10.46793/KgJMat2002.273G

A Note on Almost Anti-Periodic Functions in Banach Spaces

Author: M. KOSTIC AND D. VELINOV
DOI: 10.46793/KgJMat2002.287K

Hyers-Ulam Stability of a Free and Forced Vibrations

Author: R. MURALI AND A. P. SELVAN
DOI: 10.46793/KgJMat2002.299M

Basic Inequalities for (m,M)-Ψ-Convex Functions when Ψ=-ln

Author: S. S. DRAGOMIR AND I. GOMM
DOI: 10.46793/KgJMat2002.313D